Start of Month 3 here... just started on 30mg 2x a day. Dryness, itchyness, knees and all the other side effects I've mentioned are the same (so far) however it seems I have a few new side effects. My achillis tendon has been sore when I wake-up and sometimes if I walk too long. I called my doctor and he said he doesn't believe it's a side effect from the Accuatne. I did try to work out again recently and it only started after that so I wonder if maybe I'm just more sensitive from the meds and that caused the pain, but the pain isn't necessarilty FROM the meds... if that makes senese. idk... I wonder if anyone else has had any problems with this? I've also had a headache for the past two days but I'm not sure if its from my lack of sleep and hectic-ness at work or the tane. Guess I'll see if that goes away. But that IS a normal side effect yes?
On a positive note... not sure if I mentioned this but I am able to go 4 days without washing my hair and it looks fabulous! I could probably go even longer but I would start to feel gross (I am showering just wearing a shower cap). I use Aveeno shampoo and just tried the Herbal Essences Honey I'm Strong conditioner which is fantastic! (smells good too). My skin is looking great... my doctor said he can't believe how well I'm doing. I really can't wait to be done though, but I'm thinking it will all be worth it in the end. Guess we'll see!!
No updated pics today cause I'm at work updating this. I'll probably post some at the end of this month.